# SDR S2YA04046

- Difficulty date: December 7, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- Engine: Pwa PT6A67D
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: False Activation
- Location: Air Stair
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW NOTICED AN AIR STAIR DOOR ANNUNCIATOR ILLUMINATED.  THE CREW PERFORMED AN AIR-TURN-BACK.  THE DOOR WAS FOUND TO BE SECURE.  AFTER MX CONSULTATION, THE ANNUNCIATOR WAS MEL`D AND THE AC RETURNED TO SERVICE.  MX CLEANED AND INSPECTED THE DOOR SWITCHES.  WITH NO FURTHER DISCREPANCIES, THE MEL WAS CLEARED AND THE AC WAS RETURNED TO SERVICE. (K)
